# SDR AUS20011088

- Difficulty date: August 22, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: ES4118
- Condition: Worn
- Location: Dc Generator-Alt
- Part time: 447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR BRUSHES WORN PREMATURELY.
